Bayesian linear regression with sparse priors

Type de document :
Article dans une revue
Annals of Statistics, Institute of Mathematical Statistics, 2015, 43 (5), pp.1986-2018
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01226832
Contributeur : Serena Benassù <>
Soumis le : mardi 10 novembre 2015 - 11:33:06
Dernière modification le : jeudi 27 avril 2017 - 09:47:05

Identifiants

  • HAL Id : hal-01226832, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Castillo, J. Schmidt-Hieber, A. Van Der Vaart. Bayesian linear regression with sparse priors. Annals of Statistics, Institute of Mathematical Statistics, 2015, 43 (5), pp.1986-2018. <hal-01226832>

Partager

Métriques

Consultations de la notice

33